Graphs and Combinatorics

, Volume 4, Issue 1, pp 115–206

Matchings and covers in hypergraphs


  • Zoltán Füredi
    • AT&T Bell Laboratories Murray Hill
    • Department of MathematicsM.I.T.

DOI: 10.1007/BF01864160

Cite this article as:
Füredi, Z. Graphs and Combinatorics (1988) 4: 115. doi:10.1007/BF01864160


Almost all combinatorial question can be reformulated as either a matching or a covering problem of a hypergraph. In this paper we survey some of the important results.

Copyright information

© Springer-Verlag 1988